Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 111, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Apr 30, 2007, 4:59 PM CDT for DeWitt County, Lavaca County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 30, 2007, 4:59 PM CDT (21:59 UTC)
- Expired
- Apr 30, 2007, 8:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Whole counties
Counties DeWitt County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 100 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 6:35 PM CDT | FLASH FLOOD | Cuero, TX | NUMEROUS ROADS FLOODED/CLOSED IN COUNTY |
| Apr 30, 7:00 PM CDT | FLASH FLOOD | 3 Ne Yoakum, TX | HIGH WATER RESCUE ON COUNTY ROAD 420 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2122 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 302200
FFWEWX
TXC123-285-010100-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
459 PM CDT MON APR 30 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DEWITT COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...YORKTOWN...CUERO...
LAVACA COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...YOAKUM...SHINER...MOULTON...
HALLETTSVILLE...
* UNTIL 800 PM CDT
* AT 458 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED AN AREA
OF SHOWERS AND THUNDERSTORMS FROM NEAR NORDHEIM AND YORKTOWN TO
CUERO AND HALLETTSVILLE...MOVING NORTHEAST AT 20 MPH. RAIN
FROM THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE HEAVY
AT TIMES. THIS RAIN WILL FALL OVER AN AREA THAT HAS ALL READY
RECEIVED HEAVY RAINS THIS AFTERNOON...SO ADDITIONAL RAIN WILL ADD
TO FLOODING OVER DEWITT AND LAVACA COUNTIES. THE PUBLIC HAS
REPORTED FLOODING IN CUERO AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTHOFF...
CUERO...HALLETTSVILLE...SUBLIME...SPEAKS...HOCHHEIM...YORKTOWN...
NORDHEIM AND EZZELL
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE THROUGH FLOODED
AREAS...ESPECIALLY AT NIGHT. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL NEWS MEDIA FOR THE LATEST FLOOD INFORMATION.
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DONT DROWN.
LAT...LON 2925 9668 2907 9693 2907 9693 2911 9698
2887 9730 2893 9742 2882 9758 2900 9775
2938 9723 2959 9720 2963 9715 2963 9686
2936 9658
$$3 follow-up statements
000
WGUS74 KEWX 302219
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
518 PM CDT MON APR 30 2007
TXC123-285-010100-
LAVACA TX-DEWITT TX-
518 PM CDT MON APR 30 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
DEWITT AND LAVACA COUNTIES...
AT 515 PM CDT...AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUES
ACROSS DEWITT AND LAVACA COUNTIES...WITH PERIODS OF HEAVY RAIN.
THESE SHOWERS AND THUNDERSTORM WILL CONTINUE PRODUCING HEAVY RAINS
IN THE NEXT 1 TO 2 HOURS OVER DEWITT AND LAVACA COUNTIES...OVER AN
AREA THAT HAS ALL READY RECEIVED HEAVY RAINS AND FLOODING THIS
AFTERNOON. ADDITIONAL RAINS...HEAVY AT TIMES...IN THE NEXT 1 TO 2
HOURS...WILL ADD TO FLOODING OVER DEWITT AND LAVACA COUNTIES.
THE PUBLIC HAS REPORTED 5.20 INCHES OR RAIN THIS AFTERNOON AT
YOAKUM...IN WESTERN LAVACA COUNTY...NEAR THE DEWITT/LAVACA COUNTY
LINE BETWEEN HALLETTSVILLE AND CUERO. IN ADDITION...FLOODING HAS
ALSO BEEN REPORTED IN CUERO.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YOAKUM...
CUERO...YOAKUM...SUBLIME...SPEAKS...SHINER...MOULTON...HOCHHEIM...
HALLETTSVILLE...AND EZZELL
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR LAVACA AND
DEWITT COUNTIES UNTIL 800 PM CDT MONDAY EVENING FOR SOUTH CENTRAL
TEXAS.
LAT...LON 2925 9668 2907 9693 2907 9693 2911 9698
2887 9730 2893 9742 2882 9758 2900 9775
2938 9723 2959 9720 2963 9715 2963 9686
2936 9658
$$000
WGUS74 KEWX 302321
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
620 PM CDT MON APR 30 2007
TXC123-285-010100-
LAVACA TX-DEWITT TX-
620 PM CDT MON APR 30 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
DEWITT AND LAVACA COUNTIES...
AT 620 PM CDT...AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUES
ACROSS DEWITT AND LAVACA COUNTIES...WITH PERIODS OF HEAVY RAIN.
THE AREAS OF RAIN WERE LOCATED FROM NEAR CUERO TO NEAR YOAKUM
AND EAST TO WEST AND SOUTH OF HALLETTSVILLE. MOVEMENT WAS
NORTHEAST AT 20 MPH.
THESE SHOWERS AND THUNDERSTORM WILL CONTINUE PRODUCING HEAVY RAINS
IN THE NEXT 1 TO 2 HOURS OVER DEWITT AND LAVACA COUNTIES...OVER AN
AREA THAT HAS ALL READY RECEIVED HEAVY RAINS AND FLOODING DURING
THE AFTERNOON. ADDITIONAL RAINS...HEAVY AT TIMES...THROUGH 8 PM...
WILL ADD TO FLOODING OVER DEWITT AND LAVACA COUNTIES.
THE PUBLIC REPORTED 5.20 INCHES OR RAIN DURING THE AFTERNOON AT
YOAKUM...IN WESTERN LAVACA COUNTY...NEAR THE DEWITT/LAVACA COUNTY
LINE BETWEEN HALLETTSVILLE AND CUERO. IN ADDITION...FLOODING HAS
ALSO BEEN REPORTED IN CUERO DURING THE LATE AFTERNOON.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YOAKUM...
CUERO...YOAKUM...SUBLIME...SPEAKS...SHINER...MOULTON...HOCHHEIM...
HALLETTSVILLE...AND EZZELL
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR LAVACA AND
DEWITT COUNTIES UNTIL 800 PM CDT MONDAY EVENING FOR SOUTH CENTRAL
TEXAS.
LAT...LON 2925 9668 2907 9693 2907 9693 2911 9698
2887 9730 2893 9742 2882 9758 2900 9775
2938 9723 2959 9720 2963 9715 2963 9686
2936 9658
$$000
WGUS74 KEWX 010057
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 PM CDT MON APR 30 2007
TXC123-285-010105-
LAVACA TX-DEWITT TX-
755 PM CDT MON APR 30 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 PM CDT FOR DEWITT AND
LAVACA COUNTIES...
HEAVY RAINFALL HAS ENDED ACROSS LAVACA AND DEWITT COUNTIES. HOWEVER
RUNOFF WILL CONTINUE OVER THE NEXT FEW HOURS WHICH WILL RESULT IN THE
FLOODING OF LOW LYING AREAS.
LAT...LON 2925 9668 2907 9693 2907 9693 2911 9698
2887 9730 2893 9742 2882 9758 2900 9775
2938 9723 2959 9720 2963 9715 2963 9686
2936 9658
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 4:23 PM CDT, 36 minutes earlier.
Area forecast discussion, Apr 30, 4:23 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 423 PM CDT MON APR 30 2007 .DISCUSSION... THE WEATHER PATTERN LOOKING OUT OVER THE NEXT 1 TO 2 WEEKS CONTINUES TO LOOK WET...AS A SERIES OF WEATHER SYSTEMS IS FORECAST TO TRACK ACROSS THE AREA OR CLOSE ENOUGH TO THE NORTH TO BRING A GOOD CHANCE OF RAIN FROM SHOWERS AND THUNDERSTORMS. FORECASTS SHOW 500 HPA LOW OVER WEST TEXAS MOVING TO NORTH TEXAS AND OKLAHOMA TONIGHT AND TUESDAY MORNING...THEN DRIFT SLOWLY NORTHEAST TO ARKANSAS TUESDAY NIGHT AND WEDNESDAY. WITH LOW NORTH OF SOUTH CENTRAL TEXAS TONIGHT AND TUESDAY MORNING...WILL CONTINUE THE CHANCE OF RAIN FROM SHOWERS AND THUNDERSTORMS...THEN DECREASE SLOWLY FROM THE WEST TUESDAY AFTERNOON AND EVENING...AS THE LOW PULLS FARTHER AWAY FROM THE AREA. AS A RESULT SHOWED FLASH FLOOD WATCH THROUGH NOON TUESDAY. FOR WEDNESDAY...FORECASTS SHOW ANOTHER WEATHER SYSTEM APPROACHING QUICKLY FROM THE WEST...SO SHOWED SLIGHT CHANCE OF SHOWERS INCREASING TO A CHANCE OF SHOWERS OR THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY...AS NEXT 500 HPA LOW MOVES ACROSS THE AREA FROM THE WEST. AS THIS FASTER PACED SYSTEM MOVES OFF TO THE EAST FRIDAY...SHOWED MOSTLY A PARTLY CLOUDY FORECAST FOR FRIDAY AND SATURDAY WITH LITTLE OR NO RAIN. BY SUNDAY AND MONDAY OF NEXT WEEK SHOWED INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN IN ADVANCE OF A BIGGER SCALE SPRING STORM SYSTEM THAT COULD BRING ANOTHER RAIN/WEATHER EVENT TO THE AREA IN THE EARLY TO MID PART OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 64 80 67 85 68 / 50 50 40 20 30 AUSTIN BERGSTROM INTL AIRPORT 64 80 66 85 67 / 50 50 40 20 30 DEL RIO INTL AIRPORT 66 86 69 89 71 / 20 20 20 20 20 SAN ANTONIO INTL AIRPORT 65 82 69 85 69 / 50 40 20 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON...ZAVALA. 08/25
Hazardous weather outlook, Apr 30, 5:58 AM CDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 558 AM CDT MON APR 30 2007 TXZ171>173-183>194-202>209-217>225-228-011100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 558 AM CDT MON APR 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR PORTIONS OF SOUTH CENTRAL TEXAS...GENERALLY ALONG AND NORTHWEST OF A BURNET TO HONDO TO CARRIZO SPRINGS LINE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTH CENTRAL TEXAS TODAY THROUGH THIS EVENING. A SLOW-MOVING UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF SEVERE WEATHER AND LOCALLY HEAVY RAINFALL ACROSS A BROAD AREA OF TEXAS TODAY AND TONIGHT. THE HIGHEST POTENTIAL FOR BOTH SEVERE WEATHER AND HEAVY RAIN WILL BE FOR THIS AFTERNOON AND THIS EVENING. HOWEVER...FLASH FLOODING WILL REMAIN POSSIBLE FROM CONTINUED TRAINING OF THUNDERSTORMS OVER AREAS NORTH OF A DEL RIO TO KERRVILLE TO BURNET LINE THIS MORNING. DAYTIME HEATING WILL LIKELY TRIGGER NEW THUNDERSTORM DEVELOPMENT BY LATE THIS AFTERNOON WITH DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES POSSIBLE. HOWEVER...THE GREATER THREAT FROM THIS ACTIVITY WILL BE FROM HEAVY RAINFALL...WITH ISOLATED 2 TO 5 INCH TOTALS POSSIBLE OVER THE WATCH AREA BY LATE THIS MORNING...AND ANOTHER 2 TO 5 INCHES OF RAIN POSSIBLE FROM ADDITIONAL THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR HEAVY RAINFALL AND ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE WEATHER FOR MUCH OF SOUTH CENTRAL TEXAS TUESDAY...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR TONIGHT.
In the hours before
Local storm report, Apr 30, 11:31 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 AM CDT MON APR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM TSTM WND DMG 5 S BANDERA 29.65N 99.07W
04/30/2007 BANDERA TX EMERGENCY MNGR
THUNDERSTORM WIND GUSTS BELOW OVER TREES AND CAUSED
DAMAGE TO ROOFS 5 MILES SOUTH OF BANDERA.
&&Local storm report, Apr 30, 12:15 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 PM CDT MON APR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HAIL 4 S SEGUIN 29.52N 97.97W
04/30/2007 E1.00 INCH GUADALUPE TX TRAINED SPOTTER
NICKEL TO QUATER SIZE HAIL REPORTED ALONG WITH 50 TO 65
MPH WINDS GUSTS.
&&
PMLocal storm report, Apr 30, 12:15 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 PM CDT MON APR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HAIL 4 S SEGUIN 29.52N 97.97W
04/30/2007 E1.00 INCH GUADALUPE TX TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL REPORTED ALONG WITH 50 TO 65
MPH WINDS GUSTS.
PMLocal storm report, Apr 30, 1:05 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
105 PM CDT MON APR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HAIL 12 N GONZALES 29.68N 97.45W
04/30/2007 E1.25 INCH GONZALES TX PUBLIC
QUARTER SIZE HAIL AND LARGER, PLUS STRONG WINDS WHICH IS
KNOCKING HIS VEHICLE OFF THE ROAD.
&&
PMLocal storm report, Apr 30, 1:36 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
136 PM CDT MON APR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM FUNNEL CLOUD 3 N CHEAPSIDE 29.33N 97.40W
04/30/2007 GONZALES TX PUBLIC
FUNNEL CLOUD SPOTTED A FEW MILES NORTH OF CHEAPSIDE.
&&
PMLocal storm report, Apr 30, 3:16 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
316 PM CDT MON APR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM FLASH FLOOD 1 N BOERNE 29.82N 98.74W
04/30/2007 KENDALL TX LAW ENFORCEMENT
NUMEROUS LOW WATER CROSSINGS CLOSED THROUGH-OUT KENDALL
COUNTY.
0303 PM HAIL WARING 29.95N 98.80W
04/30/2007 M2.00 INCH KENDALL TX LAW ENFORCEMENT
&&
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 10:02 PM CDT | Tornado Warning | EWX | Maverick | 58 min |
| Apr 29, 10:42 PM CDT | Tornado Warning | EWX | Maverick | 33 min |
| Apr 29, 11:14 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 21 min |
| Apr 29, 11:43 PM CDT | Flash Flood Warning | EWX | Val Verde | 4 hr |
| Apr 30, 1:55 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 65 min |
| Apr 30, 2:11 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 64 min |
| Apr 30, 2:40 AM CDT | Flash Flood Warning | EWX | Edwards | 4 hr |
| Apr 30, 2:59 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 61 min |
| Apr 30, 3:40 AM CDT | Flash Flood Warning | EWX | Val Verde | 4 hr |
| Apr 30, 4:16 AM CDT | Flash Flood Warning | EWX | Kinney | 3 hr |
| Apr 30, 6:44 AM CDT | Flash Flood Warning | EWX | Edwards | 4 hr |
| Apr 30, 7:12 AM CDT | Flash Flood Warning | EWX | Kinney, Real, Uvalde | 3 hr |
| Apr 30, 7:43 AM CDT | Flash Flood Warning | EWX | Val Verde | 2 hr |
| Apr 30, 8:19 AM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Apr 30, 8:59 AM CDT | Flash Flood Warning | EWX | Medina | 2 hr |
| Apr 30, 9:34 AM CDT | Flash Flood Warning | EWX | Kerr | 56 min |
| Apr 30, 9:45 AM CDT | Flash Flood Warning | EWX | Bexar, Kendall | 2 hr |
| Apr 30, 10:27 AM CDT | Flash Flood Warning | EWX | Comal | 2 hr |
| Apr 30, 11:10 AM CDT | Severe Thunderstorm Warning | EWX | Bexar | 50 min |
| Apr 30, 11:24 AM CDT | Severe Thunderstorm Warning | EWX | Guadalupe | 66 min |
| Apr 30, 11:31 AM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Apr 30, 11:36 AM CDT | Flash Flood Warning | EWX | Bexar, Kendall | 99 min |
| Apr 30, 11:44 AM CDT | Severe Thunderstorm Warning | EWX | Wilson | 61 min |
| Apr 30, 12:23 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe | 37 min |
| Apr 30, 12:27 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales | 63 min |
| Apr 30, 12:31 PM CDT | Flash Flood Warning | EWX | Gonzales | 119 min |
| Apr 30, 12:42 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell | 63 min |
| Apr 30, 12:45 PM CDT | Flash Flood Warning | EWX | Wilson | 2 hr |
| Apr 30, 12:48 PM CDT | Flash Flood Warning | EWX | Caldwell | 117 min |
| Apr 30, 1:14 PM CDT | Flash Flood Warning | EWX | Fayette, Lavaca | 30 days |
| Apr 30, 1:14 PM CDT | Flash Flood Warning | EWX | Fayette, Lavaca | 2 hr |
| Apr 30, 1:20 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales | 25 min |
| Apr 30, 1:23 PM CDT | Flash Flood Warning | EWX | Bandera | 67 min |
| Apr 30, 1:24 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 66 min |
| Apr 30, 1:26 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 79 min |
| Apr 30, 1:32 PM CDT | Flash Flood Warning | EWX | Karnes | 118 min |
| Apr 30, 1:36 PM CDT | Flash Flood Warning | EWX | Kerr | 114 min |
| Apr 30, 1:45 PM CDT | Flash Flood Warning | EWX | Atascosa | 2 hr |
| Apr 30, 1:55 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 18 min |
| Apr 30, 2:06 PM CDT | Severe Thunderstorm Warning | EWX | Karnes | 54 min |
| Apr 30, 2:07 PM CDT | Flash Flood Warning | EWX | Kendall | 53 min |
| Apr 30, 2:22 PM CDT | Flash Flood Warning | EWX | Gonzales | 113 min |
| Apr 30, 2:28 PM CDT | Flash Flood Warning | EWX | Wilson | 77 min |
| Apr 30, 2:38 PM CDT | Severe Thunderstorm Warning | EWX | Kendall | 67 min |
| Apr 30, 2:43 PM CDT | Flash Flood Warning | EWX | Kendall | 62 min |
| Apr 30, 2:55 PM CDT | Flash Flood Warning | EWX | DeWitt | 2 hr |
| Apr 30, 3:00 PM CDT | Flash Flood Warning | EWX | Fayette, Lavaca | 2 hr |
| Apr 30, 3:12 PM CDT | Flash Flood Warning | EWX | Karnes | 2 hr |
| Apr 30, 3:19 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales | 56 min |
| Apr 30, 3:37 PM CDT | Flash Flood Warning | EWX | Wilson | 113 min |
| Apr 30, 5:31 PM CDT | Flash Flood Warning | EWX | Karnes | 2 hr |
| Apr 30, 6:30 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 45 min |
| Apr 30, 6:58 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 47 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.